# SDR DALA2024012901225

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 186-195
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT (1 EA) (UPPER/ LOWER SURFACE) BTW STA 186-195 ON X=52.5 AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00408: CORROSION LEVEL 2. FLOOR SUPPORT (1 EA) (UPPER/LOWER SURFACE) BTW STA 186-195 ON X=52.5 AT PAX CABIN FLOOR STRUCTURE WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-02-05-0G AND DWG 9936534 REV I. (LP #0174571)
